Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1240 - 1247 2018-10-16

On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation

Neşet Aydın [1] , Emine Koç [2] , Öznur Gölbaşı [3]

13 13

Let $R$ be a $\ast$-prime ring with characteristic not 2, $U$ be a nonzero $\ast$-$(\sigma,\tau)$-Lie ideal of $R$ and $d$ be a nonzero derivation of $R$. Suppose $\sigma$, $\tau$ be two automorphisms of $R$ such that $\sigma d=d\sigma$, $\tau d=d\tau$ and $\ast$ commutes with $\sigma,\tau,d$. In the present paper it is shown that if $d^2(U)=(0)$, then $U\subset Z$.
Derivations, $(\sigma;\tau)$-Lie Ideals, $\ast-$prime rings, involution
  • Aydın, N. and Soytürk, M., $(\sigma,\tau)$- Lie ideals in prime rings with derivation, Doğa- Tr. J. Of Math., 19, 239-244, 1995.
  • Bergen, J., Herstein, I.N. and Kerr, J.W., Lie ideals and derivations of prime rings, J. Algebra, 71, 259-267, 1981.
  • Kaya, K., $(\sigma,\tau)$- Lie ideals in prime rings, An. Üniv. Timisoara, Stiinte Mat., 30 (2-3), 251-255, 1992.
  • Lee, P. H. and Lee, T. K., Lie ideals of prime rings with derivations, Bull. Inst. Math., Acad. Sin., 11, 7580, 1983.
  • Oukhtite, L. and Salhi, S., On commutativity of $\sigma$-prime rings, Glasnik Math., 41, no. 61, 57-64, 2006.
  • Oukhtite, L. and Salhi, S., $\sigma$-prime rings with a special kind of automorphism, Int. J. Contemp. Math. Sci. Vol. 2, no.3, 127-133, 2007.
  • Oukhtite, L. and Salhi, S., Lie ideals and derivations of $\sigma$-prime rings, Int. J. Algebra, Vol.1, no. 1, 25-30, 2007.
  • Oukhtite, L. and Salhi, S., Centralizing automorphisms and Jordan left derivations on $\ast$-prime rings, Adv. Algebra Vol. 1, no. 1, 19-26, 2008.
  • Posner, E. C., Derivations in prime rings, Proc. Amer. Soc., 8, 1093-1100, 1957.
  • Türkmen, S. and Aydın, N., Generalized $\ast$-Lie Ideal of $\ast$-Prime Ring, Turkish J. Math. 41 (4), 841-853, 2017.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Neşet Aydın (Sorumlu Yazar)
Kurum: CANAKKALE ONSEKIZ MART UNIVERSITY, FACULTY OF SCIENCE AND LETTERS, DEPARTMENT OF MATHEMATICS
Ülke: Turkey


Yazar: Emine Koç
Kurum: CUMHURIYET UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS, MATHEMATICS PR.
Ülke: Turkey


Yazar: Öznur Gölbaşı
Kurum: CUMHURIYET UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS, MATHEMATICS PR.
Ülke: Turkey


Bibtex @araştırma makalesi { hujms471180, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1240 - 1247}, doi = {}, title = {On \$\\ast\$-\$(\\sigma,\\tau)\$-Lie ideals of \$\\ast\$-prime rings with derivation}, key = {cite}, author = {Gölbaşı, Öznur and Aydın, Neşet and Koç, Emine} }
APA Aydın, N , Koç, E , Gölbaşı, Ö . (2018). On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1240-1247. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471180
MLA Aydın, N , Koç, E , Gölbaşı, Ö . "On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1240-1247 <http://dergipark.gov.tr/hujms/issue/39860/471180>
Chicago Aydın, N , Koç, E , Gölbaşı, Ö . "On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1240-1247
RIS TY - JOUR T1 - On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation AU - Neşet Aydın , Emine Koç , Öznur Gölbaşı Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1240 EP - 1247 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation %A Neşet Aydın , Emine Koç , Öznur Gölbaşı %T On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD Aydın, Neşet , Koç, Emine , Gölbaşı, Öznur . "On $\ast$-$(\sigma,\tau)$-Lie ideals of $\ast$-prime rings with derivation". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1240-1247.